# SDR K11A2020010307

- Difficulty date: November 27, 2018
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 LBL 45.5 WL 204 FLOORBEAM WEB CRACKED @ 1 LOWER FASTENER
